# SDR ASOA2015070613262

- Difficulty date: June 11, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,726 hours, 24,851 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL ANGLE HAS SEVERAL AREAS OF CORROSION.  REMOVED UNSERVICEABLE SERVICE DOOR LOWER SILL ANGLE, PN:601R38303-253 IAW SRM 51-42-13, 51-42-06 AND 51-42-21.  LOCATED AND DRILLED NEW SERVICEABLE SERVICE DOOR LOWER SILL ANGLE, PN:601R38303-253 IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE LOWER SILL ANGLE IAW SRM 51-42-06-00, 51-42-21-00, 51-42-11-00, 51-42-34-00 AND 51-77-00-00.
